# SDR 96ZZZX5288

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N144RJ
- Make and model: Piper PA-44-180
- Aircraft serial: 447995323
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Tube
- Part number: 8626203
- Condition: Arm Broke
- Location: Gear Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ARM THAT HOLDS THE ROD FOR THE GEAR DOOR BROKE.  THIS JAMMED THE GEAR DOOR IN THE UP POSITION NOT LETTING THE GEAR GO DOWN.
